Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 192, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 11, 2019, 10:40 AM EDT for Dade County, Georgia; Hamilton County, Tennessee. It took effect at May 11, 2019, 5:00 PM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2019, 10:40 AM EDT (14:40 UTC)
- In effect from
- May 11, 2019, 5:00 PM EDT
- Expired
- May 12, 2019, 10:08 AM EDT
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
800
WGUS42 KFFC 111440
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1040 AM EDT Sat May 11 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
.Recent heavy rainfall plus additional rain will caused runoff into
streams and rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC083-TNC065-120440-
/O.NEW.KFFC.FL.W.0192.190511T2100Z-190512T2043Z/
/ENGG1.1.ER.190511T2100Z.190512T0000Z.190512T1443Z.UU/
1040 AM EDT Sat May 11 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Lookout Creek near New England.
* From this afternoon until Sunday afternoon.
* At 10AM Saturday the stage was 7.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 13.5 feet by this evening. The river is
expected to fall below flood stage by late tomorrow morning, but
additional rainfall could change this.
* At 13.0 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$2 follow-up statements
242
WGUS82 KFFC 120203
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1003 PM EDT Sat May 11 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-121601-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-190513T0000Z/
/ENGG1.1.ER.190512T1800Z.190512T1800Z.190512T1800Z.UU/
1003 PM EDT Sat May 11 2019
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Lookout Creek near New England.
* From Sunday early afternoon until Sunday evening.
* At 9 PM Saturday the stage was 8.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by Sunday early afternoon and
continue to rise to near 12 feet by Sunday early afternoon.The
river will fall below flood stage by Sunday early afternoon.
* At 12 feet...Flood Stage is reached and minor flooding begins.
Flooding begins along Sells Lane in Trenton...Mason Road near
Rising Fawn...and Creek Road near New England. In addition...minor
flooding of pasture and grazing land begins along the flood plain.
Minor flooding of the creek can also be expected much further
downstream as it crosses the Tennessee border into the Tiftona
area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$795
WGUS82 KFFC 121409
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1008 AM EDT Sun May 12 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-121438-
/O.CAN.KFFC.FL.W.0192.000000T0000Z-190513T0000Z/
/ENGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1008 AM EDT Sun May 12 2019
The Flood Warning is cancelled for
The Lookout Creek near New England.
* This takes effect immediately.
* At 10 AM Sunday the stage was 8.5 feet...and nearly steady.
* Flood stage is 12 feet.
* The creek will is forecast to rise to near 9.6 feet before
falling.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 11, 7:54 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 11, 7:54 AM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 754 AM EDT Sat May 11 2019 .UPDATE... && .PREV DISCUSSION... /Issued 450 AM EDT Sat May 11 2019/ SHORT TERM /Today through Sunday/... To begin the short term period, the forecast area remains underneath persistent southwesterly flow aloft. A shortwave embedded within the flow is moving northeastward from south Mississippi and towards Georgia. Thunderstorms out ahead of this disturbance have been moving across north Georgia during the overnight hours and another round is currently entering into the northwest corner of the CWA. Some thunderstorms associated with this line may be strong and could be capable of producing gusty winds, frequent lightning, and small, sub-severe criteria hail. PoPs will remain categorical across far north Georgia during the morning and through the rest of the day Saturday, and likely PoPs will also build in across central Georgia starting around mid-morning as thunderstorms redevelop across the area. MLCAPE values are expected to peak around 2000 J/kg this afternoon. Sufficient deep shear will also be in place during this time to support some organized convection as the upper-level shortwave approaches the area, although a focused lifting mechanism will be lacking which will limit how organized the storms will be. At this time, the primary severe threat appears to be damaging wind gusts, although some large hail is also possible with some isolated storms. PWATs across the area will be in the 1.3 to 1.7 range, and the axis of the heaviest precipitation is expected to be along and north of the I-85 corridor. The highest totals are anticipated in the higher elevations of the far northeast, where 2-3 inches are possible throughout Saturday. The airmass will remain moist and summer-like throughout the day on Sunday. Models are furthermore indicating another strong mid/upper level disturbance and associated surface front moving through the area throughout the day on Sunday, which will bring categorical PoPs across the area. With moderate instability and increased deep-layer shear, there is once again the potential for some thunderstorms to be strong to severe on Sunday. King LONG TERM /Sunday Night through Friday/... Aside from the departing frontal system that stalls near the extreme southern part of the CWA late Sunday into Monday with lingering low end pops for showers or storms, the majority of the fcst period looks to be benign and ridge dominated. A weak upper wave and attendant backdoor sfc front could bring a slight chance of showers or storms to north GA late Wednesday into Thursday, though guidance still has some timing and moisture discrepancies. Min temps will actually be rather cool in the upper 40s to low 50s for most areas Monday through Wednesday, then moderate back to near or slightly above normal for the end of the work week. Baker && .AVIATION... 12Z Update... Showers and thunderstorms are ongoing across far northern Georgia but are staying away from any TAF sites. Precipitation chances are expected to build southward during the late morning and early afternoon with -SHRA arriving at most sites by 17-18Z and remaining through the rest of the period. Thunder is also possible throughout the day today, with the most active period for -TSRA being between 20Z and 00Z. Low IFR stratus is in place to start the period and is expected to improve to MVFR by 14Z and further to VFR this afternoon. Winds have shifted to SW and will remain so through the remainder of the period at 5-10 kts, with the exception of any thunderstorm outflows that occur. //ATL Confidence...12Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 77 59 / 70 70 90 40 Atlanta 80 66 76 59 / 80 70 90 30 Blairsville 72 61 70 53 / 90 90 90 50 Cartersville 78 65 76 57 / 90 80 90 30 Columbus 84 68 80 63 / 70 60 80 20 Gainesville 76 65 74 58 / 90 80 90 40 Macon 84 67 81 63 / 70 60 70 40 Rome 79 65 77 57 / 90 80 80 20 Peachtree City 81 66 77 59 / 70 60 90 30 Vidalia 88 69 85 67 / 70 70 70 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Baker AVIATION...King
Hazardous weather outlook, May 11, 5:08 AM EDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 508 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 508 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 11, 6:31 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 AM EDT Sat May 11 2019
GAZ012-013-020-021-111115-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
631 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND PICKENS COUNTIES UNTIL
715 AM EDT...
At 631 AM EDT...several thunderstorms were near Fairmount, or 13
miles west of Jasper...moving east at 40 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Sonoraville, Marblehill,
Folsom, Salacoa Valley, Pine Log, Lake Tamarack, Talmadge, Tate,
Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3432 8483 3445 8487 3454 8436 3445 8431
3439 8432
TIME...MOT...LOC 1031Z 250DEG 33KT 3443 8466Special weather statement, May 11, 7:03 AM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 AM EDT Sat May 11 2019
GAZ015-016-023-111145-
Hall GA-White GA-Lumpkin GA-
703 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL...SOUTHERN
WHITE AND EASTERN LUMPKIN COUNTIES UNTIL 745 AM EDT...
At 703 AM EDT...a strong thunderstorm was near Garland, or near
Cleveland...moving east at 20 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cleveland, Clermont, Leaf, Garland and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
3453 8364 3453 8363 3451 8367 3448 8365
3444 8388 3461 8393 3466 8366
TIME...MOT...LOC 1103Z 264DEG 18KT 3453 8384
HAIL...0.88IN
WIND...50MPHSpecial weather statement, May 11, 7:21 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 AM EDT Sat May 11 2019
GAZ013>015-111200-
Dawson GA-Pickens GA-Lumpkin GA-
721 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...EASTERN
PICKENS AND SOUTHWESTERN LUMPKIN COUNTIES UNTIL 800 AM EDT...
At 720 AM EDT...a strong thunderstorm was over Lake Tamarack, or near
Jasper...moving east at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dahlonega, Jasper, Dawsonville, Nelson, Amicalola Falls State Park,
Marblehill, Juno, Fausett Lake, Lake Tamarack, Auraria, Tate,
Nimblewill and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3455 8399 3445 8394 3443 8396 3442 8398
3438 8442 3439 8444 3438 8444 3438 8449
3450 8450 3462 8406
TIME...MOT...LOC 1120Z 258DEG 19KT 3449 8432
HAIL...0.25IN
WIND...50MPHLocal storm report, May 11, 8:10 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 AM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM TSTM WND DMG LEAF 34.58N 83.66W
05/11/2019 WHITE GA EMERGENCY MNGR
TREES AND POWERLINES REPORTED DOWN ALONG DUNCAN BRIDGE
ROAD BY EMERGENCY MANAGEMENT.
&&
EVENT NUMBER FFC1900233
DEESESpecial weather statement, May 11, 10:28 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1028 AM EDT Sat May 11 2019
GAZ009-111500-
Towns GA-
1028 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR TOWNS COUNTY UNTIL 1100 AM EDT...
At 1027 AM EDT...a strong thunderstorm was over Hiawassee...moving
northeast at 35 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hiawassee, Young Harris, Tate City, Macedonia, Plum Orchard Gap
Shelter, Titus and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3485 8379 3488 8381 3489 8380
3491 8381 3491 8384 3490 8384 3498 8391
3499 8389 3499 8355
TIME...MOT...LOC 1427Z 246DEG 31KT 3496 8375
HAIL...0.25IN
WIND...50MPHLocal storm report, May 11, 10:38 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 4 SE AMICALOLA FALLS ST 34.53N 84.19W
05/11/2019 DAWSON GA 911 CALL CENTER
911 AND FIRE DEPARTMENT REPORT 3 TREES DOWN AND GOUND
COVERED WITH PEA SIZED HAIL ALONG BAILEY WATERS ROAD
NEAR HIGHWAY 52.
&&
EVENT NUMBER FFC1900234
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
River Flood Warnings in Georgia, 2019River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.